IJPAM: Volume 84, No. 1 (2013)

A NOTE ON *LOCAL COHEN-MACAULAY RINGS

Monica La Barbiera
Department of Mathematics
University of Messina
Viale Ferdinando Stagno d'Alcontres, 31
98166, Messina, ITALY


Abstract. Some properties of local rings and Cohen-Macaulay modules are investigated in the graduate case.

Received: January 24, 2013

AMS Subject Classification: 13A02, 13A15,13C15,13H10

Key Words and Phrases: graded rings, local rings, Cohen-Macaulay rings

Download paper from here.



DOI: 10.12732/ijpam.v84i1.14 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 84
Issue: 1